# SDR DL76S050650

- Difficulty date: October 24, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 43,629 hours, 20,710 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35523
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE/SKIN/STA 1197+132 - STA 1219 BELOW S-36R CORRODED.  CORROSION DAMAGE CUT OUT FROM SKIN AT LAP SLICE AND AN EXTERNAL ALUMINUM DOUBLER AND FILLER INSTALLED WITH HI-LOKS.
